Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for gas in stomach along with burning sensation in anus post defecation

Answered by
Dr.
Dr. Prashant

Gastroenterologist

Practicing since :2009

Answered : 289 Questions

default
Posted on Wed, 28 Oct 2015 in Digestion and Bowels
Question: I've had yellow stools the past 2 days I'm worried it may be serious. I've maintained the same weight, no bodily changes for the skin. I am tired but I don't get enough sleep bad habit of staying up late. I have pains in the top portion of my abdomen on both sides, though it has subsided the past 2 days, it's often relieved when passing gas or stool, I also would like to note that I passed gas yesterday and yellow liquid came out. Anus does burn after passing stool or gas. I do not have health insurance as of yet. I am 20 years old. What can possibly be wrong with me?
doctor
Answered by Dr. Prashant 1 hour later
Brief Answer:
you may be having some initial symptoms of hemorrhoids and dyspepsia

Detailed Answer:
Hi,
Nothing to worry ,first of all regarding your gas problem-it might be dyspepsia ,for this problem just avoid junk foods like pizza ,burger etc.
Avoid smoking if you are.
Avoid oily and spicy food.
Have a proper physical activity in terms of playing ,jogging etc.
And you can take tab NEXPRO 20 mg once a day before breakfast.
And next is regarding your burning sensation in anus that might be because of eating spicy food or constipation or initial symptom of a hemorrhoids.
So avoid straining during defecation.
Start eating high fiber diet like green leafy vegetables and fruits.
You can consider to take lactifiber powder 3 tsf in a glass of water at bed time.
Hope this information helps you
thank you
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Nexpro

doctor1 MD

Hi Doc, As you know the entire history of my Dad he suffered from acture MI and all. today he is felling pain in the back on the left side upper side and very high numbness in the left hand and left leg from the knees to the leg ( heaviness) What...

doctor1 MD

Hello Dr since last year I have been suffering from XDR TB last year on 16th November Drs have removed my left lung due to tuberculosis Currently I am taking ethionamide 2 tablets ammoxycilin clauvulante 1000 mg 2 tablets monopass 9 gm hansepran...

doctor1 MD

i have been diagnosed with LA Grade A Esophagitis ,Erosive Gastritis and RUT positive. Doctor has advised me to take Sompra for 20 days before breakfast and Nexpro HP after 20 days. Please let me know how long will it take for me to get cured of...

doctor1 MD

I am a 5o yrs old man. Since I have a history of cancer in my family members [my mother died of Gall bladder cancer at the age of 65 yrs and now my elder brother (55 Yrs) is having stomach cancer], I was advised endoscopy. The endoscopy report dated 7.10.10 suggests in the impression three things – (a) tongue like projection seen proximal to Z line in esophagus, Sample taken and sent for biopsy to rule out Barret’s Esophagus, (b) mild hiatal hernia, and (c) GERD. But I don’t have symptom of stomach pain/ acidity at present.

Two years back (first time) and six months back (second time) I had acute stomach pain. USG done (in Feb’10, June’10 and Aug’10) indicated gall stone, for which I took ursodil 300 mg twice daily, along with pantocid, for 4 months, without any improvement. Now I have stopped medication for past one month and made up my mind for surgical removal of gall bladder. At present I am taking medication for cholesterol ( Atorva 10 mg).

I don’t have any symptom of acidity or heart burning. Sometimes, occasionally, I have acidity after reach food.

In 1998, I had hear burn and hiccup problems. After endoscopy, I was diagnosed as having distal esophagitis (there was multiple superficial ulcerations in the lower 1/3rd of esophagus. It was treated and I was OK within 1.5 months of medication.

I am worried about the findings of the current endoscopy. Please guide me how to go about it. Can the tongue like projections be cured by medication? The local doctor has prescribed Nexpro tablet 40 mg once daily, which I have not started yet. I want to take a second opinion before starting the medicine for long period. The local doctor has also advised for repeat endoscopy after 3 months. I want to know whether, the tongue like projection in the esophagus can be cured by medication.

Please guide me as to how I should handle my current health issues relating to my endoscopy report.





doctor1 MD

Dr. my 7 years old son has nephrotic syndrome . first time he was treated (for the same disease) at the age of 3 years.during this period he got treatment at least 4 times(about 3 month course every time) The Dr. prescribe Omnacartil acording to weight + nexpro or aciloc tab. whenever the treatment starts he gains weight. i want to know the side effect of the treatment and how it can be permanently treated. Please help me Flash Sandy

doctor1 MD

I have been suffering from GERD. & small duodenal ulcer.I never have any paid in stomach.After endoscopy small ulcer in duodenal & H Pylori negative but urease enzyme positive found. Primarily I had problem of Heartburn at night when I sleep.One Doctor prescribed me to take Razo - D at morning & Razo 20 at evening.My nigh hurtburn gone but after somedays, I started to feel uneasy and mild sensation in chest after eating breakfast/lunch/diner.It continus.So I changed Doctor. New one prescribed me to take for two weeks Pantocid HP kit & Mox at morning before breakfast & night before Dinner. But after eating the same problem i.e uneasy feeling and mild sensation do not go.Even at night when I sleep also feel uneasiness. Though New Doctors medication has been started 6days before.Can you tell me why such feelings I feel after eating?After 2 weeks above medicines will be stopped & only Nexpro 40 one tablet at morning in empty stomach will start for 6 weeks.